# SDR JJBA2020051108002

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,677 hours, 26,126 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INVESTIGATE SOURCE OF FIBROUS DEBRIS IN RH ENGINE FUEL FILTER. FOUND PIECE OF CLOTH STUCK IN EJECTOR PUMP, NO OTHER DEBRIS. REMOVED, CLEANED AND REINSTALLED PUMP.
